My patch change day is Monday and I usually change my patch at around 8 AM, I forgot yesterday and didn't put a new one on until 4 PM and now I am bleeding. Is this bad? I'm a little scared. I have perfect use of my patch.
I am on the birth control patch Xulane. Put new patch on eight hours late, bleeding. Bad?
- 28 Apr 2015 by mckennap
- 28 Apr 2015
- birth control, contraception, patch, bleeding, xulane, birth control patch
Added 28 Apr 2015:
Also, I'm pretty sure I'm ovulating too if that makes a difference.
- Xulane Information for Consumers
- Xulane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xulane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jun 2015 • 2 answers
Posted 12 Nov 2015 • 2 answers
Posted 16 Mar 2016 • 0 answers
Posted 13 Apr 2016 • 0 answers
Posted 5 May 2016 • 0 answers